Ruin problems of a two-dimensional fractional Brownian motion risk process

Ji, L and Robert, S (2018) Ruin problems of a two-dimensional fractional Brownian motion risk process. Stochastic Models, 34 (1). pp. 73-97. ISSN 1532-6349

Abstract

Metadata

Authors/Creators:
  • Ji, L
  • Robert, S
Copyright, Publisher and Additional Information: © 2018 Taylor & Francis. This is an author produced version of a paper published in Stochastic Models. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Asymptotics, fractional Brownian motion, reinsurance, ruin probability, ruin time, two-dimensional risk process
Dates:
  • Published: 29 January 2018
  • Accepted: 1 October 2017
  • Published (online): 29 January 2018
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 21 Nov 2018 10:11
Last Modified: 29 Jan 2019 01:38
Status: Published
Publisher: Taylor & Francis
Identification Number: https://doi.org/10.1080/15326349.2017.1389284

Share / Export

Statistics